# SDR ABXA9500066

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 59104475041
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL LANDING GEAR WOULD NOT EXTEND ON FIRST ATTEMPT, RECYCLED GEAR AND NOSE GEAR EXTENDED NORMALLY.  PERFORMED LANDING GEAR SWING IAW DC-9 M.M. 32-20-0.  COULD NOT DUPLICATE MALFUNCTION.  GEAR OPS CHECKED GOOD.  LUBED NOSE GEAR.  INSPECTED RETURN SPRING, NOSE GEAR LINKAGE, CABLES, UPLOCK RELEASE MECHANISM.  NO DEFECTS NOTED.  INSPECTED NOSE BUNGEE CYLINDER AND MAIN NOSE GEAR ACTUATOR.  NO LEAKS OR DEFECTS NOTED.  INSPECTED ALL OF NOSE GEAR WELL.  NO DEFECTS NOTED.
